Don't worry it's most likely because of the injection. Stress is not good for you at this stage
Dear bilkul pareshan mat hona,stress bilkul theek nahi hai aapke liye.apni gyni se consult kijiye.sab theek hoga.,bahut baar aise ho jaata hai.
Dear Human chorionic gonadotropin (HCG) is a hormone that supports the normal development of an egg in a woman's ovary, and stimulates the release of the egg during ovulation. HCG is used to cause ovulation and to treat infertility in women. Using HCG can increase your chances of having a multiple pregnancy. Although using the medication once you are pregnant can cause birth defects in the baby. So its not advicable to use HCG if you are pregnant. May be m wrong, Plz consult with other doctor also asap. And hope for the best..
@Op ..Don't worry light bleeding/spotting during early pregnancy is common..and it's not because of HCG injection..if the bleeding becomes heavy with severe cramps or pain then you can consult your gynae... other wise no need to worry...and relax
100% Secure Payment Using
Stay safe | Secure Checkout | Safe delivery
Have any Queries or Concerns?
Trusted by 10+ million young parents Mylo is India’s #1 Pregnancy & Parenting App. Mylo app will guide you through your whole parenting journey. Download now